CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mariaf Views: 53,616
Published: 15 years ago
 
This is a reply to # 70,971

Re: Mirena IUD Side Effects


i had the mirena coil removed 1 week ago after suffering terribly for 5 months with severe side effects which the doctors said were not related to the coil.... ha ha ha i will list some of them and if you have them please dont suffer any longer get the coil removed. i will start with the worst and work my way down. here goes....
panic attack
constant feeling of a racing heart which made me feel panicky
depression
severe mood changes
greasy spotty skin
greasy hair
cramps
constant spotting
migraines
tiredness
these are most of the worst side effects. after removal which only lasted seconds and painfree (for the faint hearted out there) within hours the racing heart felt better. within days no more mood changes
within a week i feel my old self again and it is wonderful.please if you suffer from these side effects go and have the coil removed immediately you will thank me for this advice i promise you.
p.s. not everyone suffers these effects i have friends who have had none, but everyones body is different, go with your instincs.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.719 sec, (1)